# SDR 2018FA0000391

- Difficulty date: September 14, 2018
- Submitted: September 27, 2018
- Operation: General aviation
- Aircraft: C-FHK
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000048
- Aircraft time: 35,455 hours, 16,966 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Part number: PE22072L14
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 35,455 hours, 16,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT CRACKED FOR #2 PYLON ATTACHMENT BOLT.
